# SDR ASAA0480251

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CUSP WEB STATION 598 TO 636 STRINGER 18L.  REMOVED DAMAGED CUSP WEB, ORDER AND INSTALLED NEW CUSP WEB IAW MD80 SRM 51-30-5.  (M)
